Doctor insights on:
Brown Patches On Skin
Hi. I was circumcised at 17. Before that my penis head was pink. After circumcision there are brown skin patches on my penis head. what can i do?
Photo might help: Brown patches skin on penis head after circumcision at 17 years old. Probably just a hyperpigmentation as you grow older. If that is the case you don't have much to worry about. On the other hand if you have any other urinary symtoms such as burning, red urine, irritation of the skin of penis, etc.. it may be worthwhile to check with your doctor. A photograph may help. Thank you and good luck !!! ...Read moreSee 1 more doctor answer
Brown patches of skin underarms and inner thighs from rubbing and lack of air to areas I think how can I get rid of the discolouration?
Need to see doc : you can bleach them or have your doctor prescribe a whitening bleaching cream ...Read more
I have brown patches of skin on both arms. I was prescribed canesten 2% but it says for vaginal and genital use only. Is it safe for the arms?
I have small red dots on my arms, legs and hands. Some have white rings around them and 3 have brown patches of skin. Help please! Could be petechiae?
For 2 months I have had brown patches on my skin which is only on the tip of my nose. What can it be?
See dermatologist: There are various causes of brown patches on the face. The most likely is melasma, brown to tan patches on face typically exacerbated by the sun, hormones, stress or dark skin. This may be seen in pregnant females or patients trying to conceive (hormones). You should see your dermatologist who can make the diagnosis and offer treatment. In the meantime wear sunscreen and avoid the sun. Good luck! ...Read more
Husband started having brown patches and flaky skin on his sides starting from underarm down to his navel. Skin is very thick and rough- crepe-like. ?
My sister started bleeding from gums and got purple, brown patches on her skin and her platelets count is also reduced. What is the disease and cure?
See physician ASAP : It could be bleeding disorder thrombocytopenia, or another problem with coagulation or excessive bleeding. Causes could be leukemia, immune disorder, or side effect of medications, amongst others. The underlying disorder needs to be found- some patients need medications, modification of dietary intake, transfusions or surgery. She needs to be under care of physician- internal bleeding can occur. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Reddish brown patches on skin
- Light brown patches on skin
- Brown skin patches on neck
- Ask a doctor a question free online
- Brown dry skin patches
- Brown patches on skin on neck
- Brown dry patches on skin
- Large brown patches on skin
- Talk to a dermatologist online